# SDR GTIA2018062532710

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 23,753 hours, 10,952 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Eng Deoiler
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION,  FA REPORTED A STRONG ODOR FROM THE VENTS.  NR 1 PACK WAS OFF AT THE TIME IAW TSM 05-50-00-810-831-A.   FOUND THE NR 2 ENGINE DE-OILER LEAKING.   REMOVED & REPLACED THE NR 2 ENGINE DE-OILER SEAL IAW AMM 72-60-31.
